I am 30 year old male and I have erectile dysfunction.My general health is good and I have no diabetes,high blood pressure,atherosclerosis.A month ago I had a Penile Doppler Test.The urologist injected my penis with 40 mg of papaverine and after several minutes he touched my erection and was very satisfied with the result. From what I remember my penis felt very hard on touch along the shaft, a little bit overstretched (my personal impression) with some flexability at the base. Then he examined the penis with doppler ultrasound for a while and at the end he said there were no signs of blood flow problems. He wrote:after 40 mg of papaverine: normal blood flow.Left artery 55 cm/s by 3 cm/s, right artery 50 cm/s by 3 cm/s (injection was on the left side). No signs of organic ED.According to him 55 and 50 is quite above 30 cm/s which is accepted as a lower limit for normal arteries and 3 cm/s is below 5 cm/s which is the upper limit for normal venous function. He also wrote that after 40 mg papverine I had obtained a stable erection. 10 or 11 days before the test I took cialis.Can this fact influence the test?How long does it take for Cialis to be completely eliminated by the body?Does the intake of Cialis influence the doppler test in any way?I told the doctor about this but he completely ignored this fact and did not postpone the test.I also had been taking somewhat large doses of anti-oxidants alpha lipoic acid,evening primrose oil,vitamin e and i told the doctor about this but he considered those not relevant to the test.Can those anti-oxidants interfere with the results from the doppler test?I read on the net that usually the Peak Diastolic Velocity should be 0 cm/s or even negative.Other sources say it should be below 5 cm/s,and mine is 3 cm/s.Isn't this a sign of venous leak?Do you think the results show normal blood supply? Was the test performed properly?Can it be some sort of cavernous smooth muscle dysfunction or doppler results show tissue is fine?
I also had a doppler ultrasound. I 30 as well. Afterwards, the urologist just said it was probably due to 'leaky veins'. I find this hard to believe since my ED started suddenly. One day I woke up with a boner. The next day I didn't, and haven't since.
Cialis doesn't stay in your bloodstream that long, so I don't think it had a role in the test.
I have a pain on the right side from my base all the up to the middle of my penis. When I press down on the side to see what is the problem, I notice a uncomfortable feeling, maybe like a nerve that goes from my problem area to , it feels like all the way underneath my leg. I notice grey areas when erect like not enough blood flow is getting to the penis also can't hold an erection as long as I use to. A twisted penis also, it is started to give me pain and it is very uncomfortable and I am only 31, IS There anything I can do. larry 518.
Iam 31year old..recently i have gone through penile doppler study.doctor gave me an injection but i dint get irrection doctor said that mentally/physically to be prepared so it postponed.from then iam not getting proper errection when ever i think of sex or having sex with my partner which i was geeting before...can my errection problem will slove or i have to take any medicine from consulting a doctor?please answer this question and save my life...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.